# SDR 2005FA0001321

- Difficulty date: September 12, 2005
- Submitted: September 26, 2005
- Operation: General aviation
- Aircraft: N907JE
- Make and model: Beech 400A
- Aircraft serial: RK107
- Engine: Pwa JT15D1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE WITH INSPECTION PORTION OF SB NOTED CHAFE DAMAGE TO PN 128580101-1 NOTED CHAFE DAMAGE TO PN 128-580101-1 HYDRAULIC BRAKE LINE FROM ADJACENT FLOORBOARD ATTACH SCREW.  DAMAGE FOUND LESS THAN 10 PERCENT OF  TUBING WALL THICKNESS.  RECOMMEND THAT THIS  SB BE MADE AT LEAST A MANDATORY COMPLIANCE ITEM.  SEVERAL OF THE AFFECTED AC INSPECTED AT THIS FACILITY HAVE SHOWN  EVIDENCE OF DAMAGE IN THIS AREA. (K)
